EconPapers    
Economics at your fingertips  
 

Almost Convex Functions: Conjugacy and Duality

Radu Ioan Boţ (), Sorin-Mihai Grad () and Gert Wanka ()
Additional contact information
Radu Ioan Boţ: Chemnitz University of Technology
Sorin-Mihai Grad: Chemnitz University of Technology
Gert Wanka: Chemnitz University of Technology

A chapter in Generalized Convexity and Related Topics, 2007, pp 101-114 from Springer

Abstract: Summary We prove that the formulae of the conjugates of the precomposition with a linear operator, of the sum of finitely many functions and of the sum between a function and the precomposition of another one with a linear operator hold even when the convexity assumptions are replaced by almost convexity or nearly convexity. We also show that the duality statements due to Fenchel hold when the functions involved are taken only almost convex, respectively nearly convex.

Keywords: Fenchel duality; conjugate functions; almost convex functions; nearly convex functions (search for similar items in EconPapers)
Date: 2007
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-540-37007-9_5

Ordering information: This item can be ordered from
http://www.springer.com/9783540370079

DOI: 10.1007/978-3-540-37007-9_5

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-540-37007-9_5